Shortness of breath and rapidly reaching maximum heart rate has been my concern for many years. I turned 50 this year. It is impacting my ability yo exercise, so thought it was time to investigate.
I just had a cardiac catheterization test. No blockages were discovered. However, they were not able to complete the procedure through wrist because my right side artery does not connect directly to the heart.
It connects to the left side artery, which then goes to the heart or aortic arch. Stress test results showed abnormalities at high heart rate (both in EKG and echo).
Are there any health issues related to the abnormal artery connection? Other than just being out of shape, are there any other medical issues to consider or investigate?
I am currently on regular Amlodipine and Losartan for high BP.
Welcome to icliniq.com.
First, you need to be started on medicines called as diuretics like Torsemide 10 mg once a day in the morning and also Amlodipine should be replaced with Beta blockers like Metoprolol XR 25 mg once a day. Both drugs will help you in relief of symptoms and also other benefits. So, you discuss with your local doctor regarding this.
The symptoms occur due to pulmonary congestion. Both hypertension and your anomaly have a role in it.
The next important decision will be of surgery to correct the abnormal connection. I need to know the details of the reports to know the exact type of anomaly and course of the artery. You can upload your angiography report.
It is being the rare condition, the decision is not very straight forward, and data is inconclusive regarding the preferred modalities.
In some conditions, patients are offered surgical management while in others patients are kept on drugs. It also depends on the opinion and willingness to undergo such major surgery. I think, you should be put on the drugs which I mentioned above and look for the response.
For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
If the liver function was normal before starting Rosuvastatin and deranged after taking it, I will advise you to continue taking it and re-monitor LFTs (liver function test) after two months ... Read fullIs shortness of breath and chest pain associated with anxiety?
I have just woken up feeling short of breath and chest pain ... Read fullI had shortness of breath and chest pain after breathing in steam. Am I at risk?
After it happened, moments later I had shortness of breath and had pain on the left side of my chest ... There is only a dull lingering pain on the left side of my ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now